Have Medical Questions? Ask a Doctor Online!
I am online and happy to help you with your question today.
did you get my inquiry?
yes. Sorry. My nurse just stuck her head in my office with some paperwork I needed to attend to....
do you have any medical problems or take any medication?
i have hypothyroidism and take synthroid and lexapro.
but haven't taken them since the illness
Let me make sure I understand you completely. You have not taken any of your synthroid and lexapro since Sunday?
my stomach wouldn't allow me to.
You really need the synthroid. Going without it, especially when you are sick, is very dangerous.
From what you have told me, since you are not even able to keep down one little pill, a pill that is necessary for living, you should see your MD, today if possible.
Better safe then sorry when it comes to your health.
i actually just got back on it recently. do you think the night sweats are still part of the virus? I can take the pills now. my stomach is much better.
Does this answer your question to your satisfaction?
Yes. The night sweats can very much be a part of the viral infection/flu that you probably have. As long as you can keep down some fluids and eat a bit, like soup etc, and take your meds, I think you will be OK to give it a few more days to resolve.
The bug that is going around is a nasty one this year :(
yes and thank you... i got the flu shot and never do. also i exercise alot and rarely ever get sick so this is very awful for me...
My pleasure. Have a good day and I hope you feel better soon.
I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. And please let me know if the rating system gives you any troubles. Thanks in advance, Dr. Rick